# SDR SWIA2021062258875

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receiver
- Condition: Corroded
- Location: Door Cam Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR SURROUND AFT LOWER CAM ROLLER RECIEVER HAS CORRODED HARDWARE (MARKED).     (C-CHECK - RO 6/19/21) / REMOVED CORRODED HARDWARE AND INSTALLED NEW HARDWARE ( 2 EA. BOLTS, NUTS AND 4 EA. WASHERS) ON SERVICE DOOR AFT LOWER ROLLER FITTING. REF. CRJ200 SRM 51-41-02.
